# SDR AWXA200700456

- Difficulty date: March 19, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 55,880 hours, 24,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: D52111417201
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - R2 DOOR AFT UPPER AFT CORNER INTERNAL COVER PLATE WORN.  REPLACED  R2 DOOR AFT UPPER AFT CORNER INTERNAL COVER PLATE IAW A320 SRM 51-72-11.
